Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Reddish bumps on butt, itching, bleeding. What could be this?

I am female and 16 years old and have some small redish bumps on my butt. They might be red from me itching/irritating them though maybe. They don't have pus but if I itch at them they sometimes bleed. They look like acne but I'm not sure what it is. They have been there for the past couple months and I was hoping they'd just go away on their own but they haven't. What are they?
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, Carley,
Welcome to HCM,
From your history it seems that you might be having some fungal infection on the part.
Due to itching there might be having secondary bacterial infection.
Apply triple action cream like Diprovte MF.
To control infection go for short course of antibiotic medicine.
For itching you may take tablet Cetrizine or Levo-cetrizine.
Keep local part clean and airy.
Ok and take care.
Answered: Tue, 30 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor